MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 10MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 10MM
Model Number 300-30-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this (b)(6) male patient's right shoulder was revised due to loosening.The patient's preserve stem appeared to be loose at time of revision.Surgeon removed existing exactech implants and replaced them with a 42+4 glenosphere.Patient was last known to be in stable condition following the event.Devices are not available for return.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-06-38, 7063923 - glenosphere 38mm.320-10-00, 7052245 - equinoxe reverse tray adapter plate tray +0.320-38-00, unknown - equinoxe reverse 38mm humeral liner +0.320-06-38, 7063923 - glenosphere 38mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.However, this cannot be confirmed as the devices were not returned for evaluation and pre-revision x-rays were unable to be obtained.Section h11: the following sections have corrected information: (h6) component code: 7455, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 10MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631518
Report Number1038671-2022-00646
Device Sequence Number3738761
Product Code KWT
UDI-Device Identifier10885862515780
UDI-Public10885862515780
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-10
Device Catalogue Number300-30-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale
Patient Weight94 KG